Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Entropies of automorphisms of a topological Markov shift


Author: D. A. Lind
Journal: Proc. Amer. Math. Soc. 99 (1987), 589-595
MSC: Primary 54H20; Secondary 28D20, 54C70, 58F11
MathSciNet review: 875406
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \sigma $ be a mixing topological Markov shift, $ \lambda $ a weak Perron number, $ q\left( t \right)$ a polynomial with nonnegative integer coefficients, and $ r$ a non-negative rational. We construct a homeomorphism commuting with $ \sigma $ whose topological entropy is $ \log {\left[ {q\left( \lambda \right)q\left( {1/\lambda } \right)} \right]^r}$. These values are shown to include the logarithms of all weak Perron numbers, and are dense in the nonnegative reals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 28D20, 54C70, 58F11

Retrieve articles in all journals with MSC: 54H20, 28D20, 54C70, 58F11


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875406-0
PII: S 0002-9939(1987)0875406-0
Keywords: Topological entropy, Perron number, automorphism group of a topological Markov shift
Article copyright: © Copyright 1987 American Mathematical Society